Do I need Iv antibiotics?
I've got a wound that's red and has a lot of pus coming out I feel nausea and have diarrhoea
I've had a full course of oral antibiotics but I feel worse and more pus
If I go to hospital will they put me on IV antibiotics
- PLv 711 months agoFavorite Answer
It's impossible to diagnose you over yahoo. You need to see a doctor to see if they think you need to be hospitalized or not. You can easily die from infections like that. Depending on the seriousness of the infection IV antibiotics would certainly be warranted, but many times strong oral antibiotics work. Other times if the infection gets beyond antibiotics amputation is required. Regardless the longer you wait the less normal options remain.
- EvaLv 711 months ago
The stomach issues are because of the antibiotics. A lot of pus would indicate that the antibiotics didn't work. This is nothing to fool around with. They need to find out which bacteria is causing the infection and choose the antibiotic that is effective against it.
- kelvinLv 711 months ago
no you need therapy